# SDR ASAA201808165791

- Difficulty date: August 7, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,049 hours, 2,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62612
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER CORNER SKIN BENT.  ACFT GROUNDED.  REPAIRED IAW EA 52EA-20634, REV 00.
